MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD PCR CARTRIDGE; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD PCR CARTRIDGE; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Catalog Number 437519
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: there is an indication of a bd pcr cartridges (ref.437519) issue for the lot used by the customer based on the analysis of the complaints received for unusual curves presenting an upward drift in the cy5 channel when using the bd pcr cartridges with the bd max rvp assay.There is also an indication of a bd pcr cartridges (ref.437519) issue for the lot stated in the customer¿s complaint based on the analysis of the complaints received for cy5.5 channel fluorescence issue and/or unresolved results with the bd max ebp assay.The root cause for the cy5 and cy5.5 channel fluorescence signal issues associated with the bd pcr cartridges lot was identified during corrective and preventive action investigation.A change in the adhesive supplier by bd¿s pcr cartridge label suppliers was identified as the root cause for the observed issue.Actions were taken both internally at bd and externally with our suppliers to prevent the recurrence of this product issue.Bd confirms the complaint based on the investigation that was performed.Bd quality will continue to monitor for trends.This mdr is being submitted as part of a retrospective review of records dating april 2023¿2025, under capa 11910483.
 
Event or Problem Description
It was reported while using bd pcr cartridge, there were an unknown number of false positive results.There was no report of patient impact.

Brand Name
BD PCR CARTRIDGE
Common Device Name
THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22948614
Report Number3007420875-2025-00146
Device Sequence Number9515128
Product Code OOI
UDI-Device Identifier30382904375196
UDI-Public(01)30382904375196(11)240522(17)260610(10)4143963
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/22/2024
Device Catalogue Number437519
Device Lot Number4143963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown